# SDR MWEA010311

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59356509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 737 LEFT SIDE AT LONGERON 18 HAD CRACK AT FORWARD FLANGE.  FABRICATED REPAIR DOUBLER, SHIMS, LOCATED, DRILLED AND INSTALLED REPAIR.
